Continuous-variable Bell-type correlations from two bright squeezed beams

Huntington, E.H. and Ralph, T. C. (2001) Continuous-variable Bell-type correlations from two bright squeezed beams. Physical Review A, 65 1: 012306-1-012306-9. doi:10.1103/PhysRevA.65.012306

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ59762_OA.pdf Full text (open access) application/pdf 116.63KB 2

Author Huntington, E.H.
Ralph, T. C.
Title Continuous-variable Bell-type correlations from two bright squeezed beams
Journal name Physical Review A   Check publisher's open access policy
ISSN 1050-2947
Publication date 2001
Sub-type Article (original research)
DOI 10.1103/PhysRevA.65.012306
Open Access Status File (Publisher version)
Volume 65
Issue 1
Start page 012306-1
End page 012306-9
Total pages 9
Editor B. Crasemann
Place of publication United States
Publisher American Physical Society
Collection year 2001
Subject C1
240201 Theoretical Physics
780102 Physical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 16:02:29 EST